Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 04-20-2011, 03:04 AM
lynnmarieryan lynnmarieryan is offline
Junior Member
 
Join Date: Apr 2011
Posts: 1
Question Welchol

Ive experinced weight gain, severe fatique, muscle twinges, constipation, but not as much pain inside deep muscle pain as lipitor and crestor gave me. (felt like the flu) After taking Crestor I coud not even lift my left arm up or behind me, got off it and everything is ok with my arm and shoulder.

Lower stomach pain that will go right around to my lower back, but that comes and goes.

Anyone else with any side affects that cant be explained.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:29 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.